| Model Number |
650-0662 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
04/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical device: acetabular shell g7 3 hole, pps; catalog#010000664; lot#7167132, trilogy self-tapping bone screw; catalog#63759079; lot#63759079, acetabular g7 liner, longevity; catalog#20103606 ; lot#65255998, femoral stem echo bi-metric full proximal profile, lateralized; catalog#192111; lot#501010.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient was bending and twisting and felt a pop and increased pain on left hip approximately 1,5 month after initial left hip procedure.Anterior dislocation was confirmed; patient underwent a reduction under anesthesia.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial left tha was performed, later the patient was bending and twisting and felt a sudden pop with pain.Attempts at closed reductions were unsuccessful in the er, so the hip was reduced under anesthesia.No fractures noted.It was reported the patient was bending and twisting and felt a sudden pop.However, a root cause cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.